# SDR YYFA20130303001

- Difficulty date: March 3, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 59,561 hours, 33,902 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, JUST PRIOR TO ROTATION, FLIGHT DECK DOOR FLEW OPEN AND JAMMED OPEN. TESTED DOOR LOCK MECHANISM OPS CHECKED GOOD IAW CMM 52-50-01. WHEN DOOR FLEW OPEN,  IT JAMMED THE STOPS.  SECURED HARWARE TO STOPS IAW CMM 20-30-01.
